# SDR SWAA041595

- Difficulty date: June 5, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 33,661 hours, 29,175 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C266011
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 1 L/E SLAT, CRACKED.  REPAIRED L/E SLAT PER EA.
